# SDR 2023F00015

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: General aviation
- Aircraft: N431HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22404
- Aircraft time: 313 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Coupler
- Condition: Debonded
- Location: Drive Shaft
- Part time: 313 hours, 990 cycles
- Component: Drive Shaft
- Component part number: 1098412023
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 DRIVE SHAFT COUPLER APPEARS TO HAVE BECOME DEBONDED, AND THE ANTI-SLIPPAGE PIN CANNOT ROTATE, INDICATING A POTENTIAL SLIPPAGE.
